| Model Number |
2546-00-422 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The bolt thread for stabilising the offset adapter during assembly of implant was stuck so unable to hold position of offset adapter when tightening.Delayed surgical time by 30 mins.Operation - attune revision knee - offset femoral stem.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received indicates that there were no adverse consequences that affected the patient because of the reported event.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was not returned to depuy synthes for evaluation.However, photo was provided for review.The photograph attached was reviewed.However, the photo just displays the etched section with part number and lot number information.And do not represent the current complaint condition.Therefore, the investigation could not draw any conclusions about the reported event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.